Please note that PUB no longer supports Internet Explorer versions 8 or 9 (or earlier).

We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.

89 Publikationen

2018 | Zeitschriftenaufsatz | PUB-ID: 2919151
Numerical approximation of stochastic evolution equations: Convergence in scale of Hilbert spaces
Bessaih H, Hausenblas E, Randrianasolo TA, Razafimandimby P (2018)
Journal of Computational and Applied Mathematics 343: 250-274.
PUB | PDF | DOI | WoS
 
2017 | Konferenzbeitrag | PUB-ID: 2916390
Global Symmetries of Naive and Staggered Fermions in Arbitrary Dimensions
Kieburg M, Würfel TR (2017)
In: 35th International Symposium on Lattice Field Theory (Lattice 2017).
PUB | arXiv | Inspire
 
2015 | Zeitschriftenaufsatz | PUB-ID: 2728281
A Computer Search for Planar Substitution Tilings with n-Fold Rotational Symmetry
Gähler F, Kwan EE, Maloney GR (2015)
Discrete & Computational Geometry 53(2): 445-465.
PUB | DOI | WoS
 
2014 | Bielefelder E-Dissertation | PUB-ID: 2683514
On quotient cohomology of substitution tiling spaces
Bugarin EP (2014)
Bielefeld: Universitätsbibliothek Bielefeld.
PUB | PDF
 
2014 | Zeitschriftenaufsatz | PUB-ID: 2606491
Coarse topological transitivity on open cones and coarsely J-class and D-class operators
Manoussos A (2014)
Journal of Mathematical Analysis and Applications 413(2): 715-726.
PUB | DOI | WoS | arXiv
 
2014 | Zeitschriftenaufsatz | PUB-ID: 2703521
Topology of the Random Fibonacci Tiling Space
Gähler F, Miro E (2014)
Acta Physica Polonica A 126(2): 564-567.
PUB | WoS
 
2013 | Zeitschriftenaufsatz | PUB-ID: 2622391
Integral cohomology of rational projection method patterns
Gähler F, Hunton J, Kellendonk J (2013)
Algebraic & Geometric Topology 13(3): 1661-1708.
PUB | DOI | WoS
 
2013 | Zeitschriftenaufsatz | PUB-ID: 2562321 PUB | DOI | WoS | arXiv
 
2013 | Zeitschriftenaufsatz | PUB-ID: 2578612
Cohomology of one-dimensional mixed substitution tiling spaces
Gähler F, Maloney GR (2013)
Topology And Its Applications 160(5): 703-719.
PUB | DOI | WoS
 
2013 | Zeitschriftenaufsatz | PUB-ID: 2650803
Comparison of scalable fast methods for long-range interactions
Arnold A, Fahrenberger F, Holm C, Lenz O, Bolten M, Dachsel H, Halver R, Kabadshow I, Gähler F, Heber F, Iseringhausen J, et al. (2013)
Physical Review E 88(6).
PUB | DOI | WoS | PubMed | Europe PMC
 
2012 | Zeitschriftenaufsatz | PUB-ID: 2531176
On the Notions of Symmetry and Aperiodicity for Delone Sets
Baake M, Grimm U (2012)
Symmetry 4(4): 566-580.
PUB | PDF | DOI | WoS | arXiv
 
2012 | Zeitschriftenaufsatz | PUB-ID: 2509999
A Comment on the Relation between Diffraction and Entropy
Baake M, Grimm U (2012)
Entropy 14(12): 856-864.
PUB | PDF | DOI | WoS | arXiv
 
2012 | Zeitschriftenaufsatz | PUB-ID: 2548619
Properness, Cauchy-indivisibility and the Weil completion of a group of isometries
Manoussos A, Strantzalos P (2012)
Pacific Journal Of Mathematics 259(2): 421-443.
PUB | DOI | WoS | arXiv
 
2012 | Zeitschriftenaufsatz | PUB-ID: 2501768
PHASE TRANSITIONS AND QUANTUM EFFECTS IN ANHARMONIC CRYSTALS
Albeverio S, Kondratiev Y, Kozitsky Y, Röckner M (2012)
International Journal of Modern Physics B 26(11): 1250063.
PUB | DOI | WoS | arXiv
 
2012 | Zeitschriftenaufsatz | PUB-ID: 2544293
Combinatorics and topology of the Robinson tiling
Gähler F, Julien A, Savinien J (2012)
Comptes Rendus Mathematique 350(11-12): 627-631.
PUB | DOI | WoS
 
2012 | Zeitschriftenaufsatz | PUB-ID: 2528266
Orbit structure and (reversing) symmetries of toral endomorphisms on rational lattices
Baake M, Neumärker N (2012)
Discrete and continuous dynamical systems A 33(2): 527-553.
PUB | PDF | DOI | WoS | arXiv
 
2012 | Zeitschriftenaufsatz | PUB-ID: 2298493
A group of isometries with non-closed orbits
Abels H, Manoussos A (2012)
Topology and its applications 159(17): 3638-3639.
PUB | DOI | WoS | arXiv
 
2012 | Zeitschriftenaufsatz | PUB-ID: 2501944
Spectral and topological properties of a family of generalised Thue-Morse sequences
Baake M, Gaehler F, Grimm U (2012)
Journal of Mathematical Physics 53(3): 032701.
PUB | PDF | DOI | WoS | arXiv
 
2011 | Zeitschriftenaufsatz | PUB-ID: 2562307
Proper actions and proper invariant metrics
Abels H, Manoussos A, Noskov G (2011)
Journal of the London Mathematical Society 83(3): 619-636.
PUB | DOI | WoS | arXiv
 
2011 | Zeitschriftenaufsatz | PUB-ID: 2289730
Proper actions and proper invariant metrics
Abels H, Manoussos A, Noskov G (2011)
Journal of the London Mathematical Society 83(3): 619-636.
PUB | DOI | WoS | arXiv
 

Filter und Suchbegriffe

department=435978

Suche

Publikationen filtern

Darstellung / Sortierung

Export / Einbettung